American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D02) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] Thanh Vu. $N_6$ property for third Veronese embeddings. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Aldo Conca and Satoshi Murai. Regularity bounds for Koszul cycles. Proc. Amer. Math. Soc. 143 (2015) 493-503.
Abstract, references, and article information   
View Article: PDF

[3] Hailong Dao and Jay Schweig. Bounding the projective dimension of a squarefree monomial ideal via domination in clutters. Proc. Amer. Math. Soc. 143 (2015) 555-565.
Abstract, references, and article information   
View Article: PDF

[4] Sabine El Khoury, Manoj Kummini and Hema Srinivasan. Bounds for the multiplicity of Gorenstein algebras. Proc. Amer. Math. Soc. 143 (2015) 121-128.
Abstract, references, and article information   
View Article: PDF

[5] Edgar E. Enochs and Alina Iacob. Gorenstein injective covers and envelopes over noetherian rings. Proc. Amer. Math. Soc. 143 (2015) 5-12.
Abstract, references, and article information   
View Article: PDF

[6] David J. Bruce, Pin-Hung Kao, Evan D. Nash, Ben Perez and Peter Vermeire. Betti tables of reducible algebraic curves. Proc. Amer. Math. Soc. 142 (2014) 4039-4051.
Abstract, references, and article information   
View Article: PDF

[7] Xin Zhou. Effective non-vanishing of asymptotic adjoint syzygies. Proc. Amer. Math. Soc. 142 (2014) 2255-2264.
Abstract, references, and article information   
View Article: PDF

[8] Jürgen Herzog, Leila Sharifan and Matteo Varbaro. The possible extremal Betti numbers of a homogeneous ideal. Proc. Amer. Math. Soc. 142 (2014) 1875-1891.
Abstract, references, and article information   
View Article: PDF

[9] Fahimeh Khosh-Ahang and Somayeh Moradi. Regularity and projective dimension of the edge ideal of $C_5$-free vertex decomposable graphs. Proc. Amer. Math. Soc. 142 (2014) 1567-1576.
Abstract, references, and article information   
View Article: PDF

[10] Benjamin J. Anderson and Sean Sather-Wagstaff. NAK for Ext and ascent of module structures. Proc. Amer. Math. Soc. 142 (2014) 1165-1174.
Abstract, references, and article information   
View Article: PDF

[11] Steven V Sam and Jerzy Weyman. Koszul homology of codimension 3 Gorenstein ideals. Proc. Amer. Math. Soc. 142 (2014) 401-408.
Abstract, references, and article information   
View Article: PDF

[12] Kristen A. Beck and Micah J. Leamer. Asymptotic behavior of dimensions of syzygies. Proc. Amer. Math. Soc. 141 (2013) 2245-2252.
Abstract, references, and article information   
View Article: PDF

[13] Steven V Sam. Equations and syzygies of some Kalman varieties. Proc. Amer. Math. Soc. 140 (2012) 4153-4166.
Abstract, references, and article information   
View Article: PDF

[14] Peter Vermeire. Equations and syzygies of the first secant variety to a smooth curve. Proc. Amer. Math. Soc. 140 (2012) 2639-2646.
Abstract, references, and article information   
View Article: PDF

[15] David Eisenbud and Bernd Ulrich. Notes on regularity stabilization. Proc. Amer. Math. Soc. 140 (2012) 1221-1232. MR 2869107.
Abstract, references, and article information   
View Article: PDF

[16] Nicolas Addington. Spinor sheaves on singular quadrics. Proc. Amer. Math. Soc. 139 (2011) 3867-3879. MR 2823033.
Abstract, references, and article information   
View Article: PDF

[17] Hara Charalambous. Topological constructions for multigraded squarefree modules. Proc. Amer. Math. Soc. 139 (2011) 2383-2397. MR 2784803.
Abstract, references, and article information   
View Article: PDF

[18] Jason McCullough. A family of ideals with few generators in low degree and large projective dimension. Proc. Amer. Math. Soc. 139 (2011) 2017-2023. MR 2775379.
Abstract, references, and article information   
View Article: PDF

[19] Jia-Feng Lü. On an example of $\delta $-Koszul algebras. Proc. Amer. Math. Soc. 138 (2010) 3777-3781. MR 2679600.
Abstract, references, and article information   
View Article: PDF

[20] Hal Schenck and Alexandra Seceleanu. The weak Lefschetz property and powers of linear forms in $\mathbb {K}[x,y,z]$. Proc. Amer. Math. Soc. 138 (2010) 2335-2339. MR 2607862.
Abstract, references, and article information   
View Article: PDF

[21] Maria Evelina Rossi and Leila Sharifan. Consecutive cancellations in Betti numbers of local rings. Proc. Amer. Math. Soc. 138 (2010) 61-73. MR 2550170.
Abstract, references, and article information   
View Article: PDF

[22] Kyouko Kimura. Lyubeznik resolutions and the arithmetical rank of monomial ideals. Proc. Amer. Math. Soc. 137 (2009) 3627-3635. MR 2529869.
Abstract, references, and article information   
View Article: PDF

[23] Christopher A. Francisco, Huy Tài Hà and Adam Van Tuyl. Splittings of monomial ideals. Proc. Amer. Math. Soc. 137 (2009) 3271-3282. MR 2515396.
Abstract, references, and article information   
View Article: PDF

[24] David A. Cox and Evgeny Materov. Regularity and Segre-Veronese embeddings. Proc. Amer. Math. Soc. 137 (2009) 1883-1890. MR 2480267.
Abstract, references, and article information   
View Article: PDF

[25] Tokuji Araya. The Auslander-Reiten conjecture for Gorenstein rings. Proc. Amer. Math. Soc. 137 (2009) 1941-1944. MR 2480274.
Abstract, references, and article information   
View Article: PDF

[26] Jürgen Herzog, Takayuki Hibi and Ngô Viêt Trung. Vertex cover algebras of unimodular hypergraphs. Proc. Amer. Math. Soc. 137 (2009) 409-414. MR 2448558.
Abstract, references, and article information   
View Article: PDF

[27] Jürgen Herzog and Xinxian Zheng. Bounds for Hilbert coefficients. Proc. Amer. Math. Soc. 137 (2009) 487-494. MR 2448568.
Abstract, references, and article information   
View Article: PDF

[28] Tony J. Puthenpurakal. On the upper bound of the multiplicity conjecture. Proc. Amer. Math. Soc. 136 (2008) 3429-3434. MR 2415026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hamidreza Rahmati. Free resolutions of parameter ideals for some rings with finite local cohomology. Proc. Amer. Math. Soc. 136 (2008) 467-474. MR 2358485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Daniel Katz and Emanoil Theodorescu. On the degree of Hilbert polynomials associated to the torsion functor. Proc. Amer. Math. Soc. 135 (2007) 3073-3082. MR 2322736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 64 found      Go to page: 1 2 3